MathSciNet Relay Station
MathSciNet bibliographic data
MR545172 (81a:20062) 20K40 (12A45)
Kubert, Daniel S. The ${\bf Z}/2{\bf Z}$ cohomology of the universal ordinary distribution. Bull. Soc. Math. France 107 (1979), no. 2, 203–224.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement